# SDR UPS05444655

- Difficulty date: May 18, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT BS 1241 WING UPPER REAR SPAR NR 3 BOLT HOLE FOUND CORROSION.  HOLE REWORKED AS PER EO B747-5740-17032-C.  HOLE OVERSIZED TO 1 INCH.
